# SDR SWAA2014081430851

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 42,283 hours, 24,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR EMER EXIT SIGN LIGHT COVER BROKEN.  R & R SIGN IAW AMM.
